The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
Thanks for your question.
Since how long you have these headaches?
Any other symptoms with headache?
Have you tried any medication for headache?
Thanks for your reply.
any nausea vomiting or fever?
Any tingling or numbness or weakness of the face, arms or legs?
thanks for your reply.
Based on your description this sounds like a benign condition.
This is likely migraine headache.
Migraine commonly cause light sensitivity and may not respond well to the some OTC medication.
Also other possibilities include sinus congestion related or allergy related headaches.
Neck muscle stiffness also can cause headaches.
All these conditions are easily treatable.
For migraine related headaches, Naproxen ( Aleve) may be tried.
However daily use of medication may make the symptoms worse as the body tries to rebound against the medication.
this is due to the sudden widening of the blood vessels in the brain as well as the face
this causes the headache and flushing.
Naproxen or Aleve upto 4 tablets in a day should provide relief.
this is over the counter.
If naproxen does not help, then prescription medication is required.
Triptans like zolmitriptan can be used after discussing with your doctor in that case to stop the headache.
Prophylactic medications like propranolol can be used on daily basis if you get frequent migraine attacks.
But that is not an initial consideration.
Also avoid too much sugar or simple carbs, alcohol, hot and spicy food, salty food --known to trigger headaches
serious conditions like brain tumor, aneurysm, or infection unlikely since you do not have any other symptoms as I asked you above.
Hence, no other things are likely.